liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
ASYMPTOTICS OF HADAMARD TYPE FOR EIGENVALUES OF THE NEUMANN PROBLEM ON C-1-DOMAINS FOR ELLIPTIC OPERATORS
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
2015 (English)In: Analysis & PDE, ISSN 2157-5045, E-ISSN 1948-206X, Vol. 8, no 7, 1695-1706 p.Article in journal (Refereed) Published
Abstract [en]

This article investigates how the eigenvalues of the Neumann problem for an elliptic operator depend on the domain in the case when the domains involved are of class C-1. We consider the Laplacian and use results developed previously for the corresponding Lipschitz case. In contrast with the Lipschitz case, however, in the C-1-case we derive an asymptotic formula for the eigenvalues when the domains are of class C-1. Moreover, as an application we consider the case of a C-1-perturbation when the reference domain is of class C-1,C-alpha.

Place, publisher, year, edition, pages
MATHEMATICAL SCIENCE PUBL , 2015. Vol. 8, no 7, 1695-1706 p.
Keyword [en]
Hadamard formula; domain variation; asymptotics of eigenvalues; Neumann problem; C-1-domains
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-123089DOI: 10.2140/apde.2015.8.1695ISI: 000364339400005OAI: oai:DiVA.org:liu-123089DiVA: diva2:876423
Available from: 2015-12-03 Created: 2015-12-03 Last updated: 2015-12-03

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Thim, Johan
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Analysis & PDE
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 112 hits
ReferencesLink to record
Permanent link

Direct link